MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150530RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
1 of the 3 reported events, 3 lot numbers were provided, and lot history reviews were performed.Of the 3 reported malfunctions, no devices were returned for evaluation.Therefore, the investigation is inconclusive.A root cause has not been determined.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes three malfunctions.A review of the reported information indicated that model u4150530rx pta balloon dilatation catheter allegedly experienced material rupture.These reports were received from various sources.All three events had no reported patient injury.Age, weight, and gender were not provided for the patients.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963335
Report Number2020394-2020-02694
Device Sequence Number13573282
Product Code LIT
UDI-Device Identifier00801741058035
UDI-Public(01)00801741058035
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150530RX
Device Catalogue NumberU4150530RX
Device Lot NumberCMCV0199, CMCY0298, CMCV0053
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1